# SDR CALA2024072600290

- Difficulty date: July 18, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 28,760 hours, 10,493 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 187
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESS HISTORY...  VALVE  IN THE CLOSED POSTION, STICKER APPLIED. APU BLEED VALVE IN CLOSED POSITION MEL 4901A NOT A MAJOR REPAIR ENTERED IN ERROR
